# SDR R61A2023062700364

- Difficulty date: June 27, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 38,319 hours, 29,274 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW QUANTITY, DOWN TO 12%. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. R&R PTU PRESSURE SWITCH, HYDRAULIC SYSTEM 2 FILTER ELEMENTS, AND HYDRAULIC SYSTEM 2 CASE DRAIN FILTER.
